A decomposition based proof for fast mixing of a Markov chain over balanced realizations of a joint degree matrix

Erdős, Péter and Miklós, István and Toroczkai, Z. (2015) A decomposition based proof for fast mixing of a Markov chain over balanced realizations of a joint degree matrix. SIAM JOURNAL ON DISCRETE MATHEMATICS, 29 (1). pp. 481-499. ISSN 0895-4801 10.1137/130929874

[img]
Preview
Text
Erdos_481_2861628_ny.pdf

Download (381kB) | Preview
Item Type: Article
Uncontrolled Keywords: Rapidly mixing Markov chains; Joint degree matrix; Graph sampling
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 31 Jan 2016 08:42
Last Modified: 31 Jan 2016 08:42
URI: http://eprints.sztaki.hu/id/eprint/8558

Update Item Update Item